American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B35) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] D. V. Rutsky. BMO-regularity in lattices of measurable functions on spaces of homogeneous type. St. Petersburg Math. J. 23 (2012) 381-412. MR 2841677.
Abstract, references, and article information   
View Article: PDF

[2] A. B. Aleksandrov. Spectral subspaces of $L^p$ for $p<1$. St. Petersburg Math. J. 19 (2008) 327-374. MR 2340705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. S. Dubtsov. Derivatives of regular measures. St. Petersburg Math. J. 19 (2008) 225-238. MR 2333898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1